Charles C. Meurehg, MD; Patricia Xóchitl Amelio, MD
Meurehg C., Amelio P.; Vaginal Bleeding and Tretinoin Cream. Ann Intern Med. 1990;113:483. doi: 10.7326/0003-4819-113-6-483_1
Download citation file:
Published: Ann Intern Med. 1990;113(6):483.
To the Editors: We present the first case in the English literature, to the best of our knowledge, of a person treated with tretinoin cream who had unusual adverse effects.
A 64-year-old white American divorced woman, otherwise in good health, was seen in December 1989, complaining of dry skin and superficial wrinkles on her face. Tretinoin cream 0.05% (Retin-A, Ortho Pharmaceutical Corporation, Raritan, New Jersey) was prescribed to be administered nightly in an amount corresponding to a regular-sized pea on each half of the face from the hair line to the chin. A moisturizing cream and a sunscreen were advised
to gain full access to the content and tools.
Learn more about subscription options.
Register Now for a free account.
Copyright © 2016 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only